RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1946, Volume 10, Issue 5, Pages 463–468 (Mi izv3622)  

Meilleure approximation d'une fonction ayant ine sitigularitée critique réelle sur l'ellipse de convergence

N. Sapogov


Full text: PDF file (505 kB)

Bibliographic databases:
Received: 14.03.1946

Citation: N. Sapogov, “Meilleure approximation d'une fonction ayant ine sitigularitée critique réelle sur l'ellipse de convergence”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946), 463–468

Citation in format AMSBIB
\Bibitem{Sap46}
\by N.~Sapogov
\paper Meilleure approximation d'une fonction ayant ine sitigularit\'ee
critique r\'eelle sur l'ellipse de convergence
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1946
\vol 10
\issue 5
\pages 463--468
\mathnet{http://mi.mathnet.ru/izv3622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21630}
\zmath{https://zbmath.org/?q=an:0061.13202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3622
  • http://mi.mathnet.ru/eng/izv/v10/i5/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:125
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020